Items for Vysotskiy, Vladislav

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Vysotsky, Vladislav and Zaporozhets, Dmitry (2018) Convex hulls of multidimensional random walks. Transactions of the American Mathematical Society. ISSN 0002-9947

Kabluchko, Zakhar, Vysotskiy, Vladislav and Zaporozhets, Dmitry (2017) A multidimensional analogue of the arcsine law for the number of positive terms in a random walk. Bernoulli. ISSN 1350-7265 (Accepted)

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2017) Convex hulls of random walks: expected number of faces and face probabilities. Advances in Mathematics, 320. pp. 595-629. ISSN 0001-8708

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2017) Convex hulls of random walks, hyperplane arrangements, and Weyl chambers. Geometric and Functional Analysis, 27 (4). pp. 880-918. ISSN 1016-443X

This list was generated on Wed Oct 17 17:16:50 2018 BST.